# SDR 96ZZZX5440

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6017U
- Make and model: Beech 76
- Aircraft serial: ME159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Condition: Malfunction
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING A TOUCH-AND-GO WHEN POWER WAS APPLIED FOR A TAKEOFF.  INVEST REVEALED:  LT FWD DRAG BRACE ATTACH BOLT LOOSE (COTTER PIN WAS INSTALLED), INCORRECT WASHERS WERE INSTALLED (BASED ON PARTS MANUAL).  DOWNLOCK HOOK PIVOT BOLT WAS PARTIALLY SEIZED (HOOK VERY SLOW TO LOCK EVEN WITH ACTUATOR DISCONNECTED).  THE PIVOT BOLT AND BUSHINGS BETWEEN THE UPPER AND LOWER DRAG BRACE WERE VERY WORN AT DOWNLOCK ASSY.  NOSE GEAR DOWNLOCK SWITCH WAS NOT ADJUSTED PER THE MM.  ALL THE PARTS STATED ABOVE ARE TO BE REPLACED AND/OR LUBRICATED AND REINSTALLED IAW MM.
